| Catalog Number |
KE152 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/31/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient was pre-operatively diagnosed with compression fracture and underwent balloon kyphoplasty (bkp) surgery.During surgery, the balloon ruptured during inflation.The pressure prior to rupture was 125 psi and the volume prior to rupture was 1.5 cc.The product came in contact with the patient.It is unknown whether the patient was allergic to contrast media or not.The procedure was completed successfully with the original product.No patient complications were reported.